Moderator: Steering Committee
- Posts: 6
- Joined: 17 May 2013 11:27
Finally got the ok for the hospital to give me Revilimid was so happy. Three days after starting the meds my head started to swell up and was so itchy. went to hospital and they said I was allergic to Revilimid and could not take it any more. So upset hi had waited so long for approval and was no good for me. When I asked them what we could do they just shrugged their shoulders and said nothing. Any suggestion what I can do now please.
- Posts: 249
- Joined: 20 Nov 2008 14:05
please contact us directly about this issue.
If you are not getting the answers you need about a clinical issue - you need to ask again - or seek an additional referral.
It is extremely important that side-effects or issues about the effect of treatment is dealt with by relevant specialists properly.
We can help with getting you this proper advice.
Look forward to hear from you.
For any queries:
Call 0207 733 7558
Please do not send me PM messages on this forum - I do not check it often.
This forum is purely for patient to patient communications. Thanks for your help.
Users browsing this forum: No registered users and 2 guests